# SDR CALA2024110502798

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 69,129 hours, 31,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280003014
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR, UPPER SURFACE, HAS ONE AREA WITH EVIDENCE OF WATER INGRESS. 38.5 INCHES FROM IB EDGE AND 11 INCHES FROM AFT EDGE. G EN BY V892444 ON HAECO LCQ NR 9296407 / 36407 REPAIRED L/H ELEVATOR , UPPER SURFACE 38.5" FROM I/B EDGE 11" FR OM AFT EDGE IAW A319 SRM 55-21-11-300-005.
